Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 81, NWS Charleston, SC

July 8, 20175 counties in South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 8, 2017, 9:59 PM EDT for 5 counties in South Carolina. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2017, 9:59 PM EDT (01:59 UTC)
Expired
Jul 8, 2017, 11:00 PM EDT
In force
61 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Beaufort County, SC, Berkeley County, SC, Charleston County, SC, Colleton County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 75 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 10:50 PM EDTMARINE TSTM WIND 402 Ssw Charleston, SCTHE WEATHERFLOW SITE NEAR CHARLESTON MEASURED A 35 KNOT WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 2.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2017-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2017-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2157 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

266 
WUUS52 KCHS 090159
SVRCHS
SCC013-015-019-029-035-090300-
/O.NEW.KCHS.SV.W.0081.170709T0159Z-170709T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
959 PM EDT SAT JUL 8 2017

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Beaufort County in southeastern South Carolina...
  Charleston County in southeastern South Carolina...
  Colleton County in southeastern South Carolina...
  Berkeley County in southeastern South Carolina...
  Dorchester County in southeastern South Carolina...

* Until 1100 PM EDT

* At 959 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles southwest of Slands Bridge to near Hilton
  Head Island, moving east at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and powerlines. 

* Locations impacted include...
  Charleston, North Charleston, Mount Pleasant, Hilton Head Island,
  Hanahan, Beaufort, Port Royal and Edisto Beach.

This warning includes...
 I-26 between mile markers 212 and 221.
 I-526 between mile markers 11 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3274 7983 3267 7986 3259 7997 3252 8015
      3253 8021 3245 8032 3241 8034 3244 8041
      3238 8040 3229 8042 3224 8058 3210 8077
      3211 8081 3302 8057 3284 7966
TIME...MOT...LOC 0159Z 278DEG 23KT 3287 8033 3218 8068 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
076 
WWUS52 KCHS 090227
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
1027 PM EDT SAT JUL 8 2017

SCC013-015-019-029-035-090300-
/O.CON.KCHS.SV.W.0081.000000T0000Z-170709T0300Z/
Beaufort SC-Charleston SC-Colleton SC-Berkeley SC-Dorchester SC-
1027 PM EDT SAT JUL 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR BEAUFORT...CHARLESTON...COLLETON...BERKELEY AND DORCHESTER
COUNTIES...

At 1027 PM EDT, severe thunderstorms were located along a line
extending from Middleton Place to 10 miles east of Port Royal, moving
east at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and powerlines. 

Locations impacted include...
Charleston, North Charleston, Mount Pleasant, Hanahan, Edisto Beach,
Middleton Place, Downtown Charleston and Fort Sumter.

This warning includes...
 I-26 between mile markers 212 and 221.
 I-526 between mile markers 11 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3274 7983 3267 7986 3260 7996 3252 8015
      3253 8021 3245 8032 3241 8034 3244 8041
      3238 8040 3229 8042 3227 8068 3297 8031
      3284 7966
TIME...MOT...LOC 0227Z 270DEG 22KT 3289 8015 3235 8051 

HAIL...<.75IN
WIND...60MPH
 
$$
023 
WWUS52 KCHS 090248
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
1048 PM EDT SAT JUL 8 2017

SCC013-029-090258-
/O.CAN.KCHS.SV.W.0081.000000T0000Z-170709T0300Z/
Beaufort SC-Colleton SC-
1048 PM EDT SAT JUL 8 2017

...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT AND COLLETON COUNTIES
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

LAT...LON 3274 7983 3273 7985 3267 7986 3260 7996
      3252 8015 3253 8021 3250 8027 3251 8029
      3253 8026 3254 8026 3252 8030 3256 8038
      3294 8019 3284 7966
TIME...MOT...LOC 0248Z 271DEG 23KT 3289 8005 3254 8029 

$$

SCC015-019-035-090300-
/O.CON.KCHS.SV.W.0081.000000T0000Z-170709T0300Z/
Charleston SC-Berkeley SC-Dorchester SC-
1048 PM EDT SAT JUL 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR CHARLESTON...BERKELEY AND DORCHESTER COUNTIES...

At 1048 PM EDT, severe thunderstorms were located along a line
extending from I-26/i-526 Interchange to near Edisto Beach, moving
east at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and powerlines. 

Locations impacted include...
Charleston, North Charleston, Mount Pleasant, Hanahan, Middleton
Place, Downtown Charleston, Fort Sumter and I-26/i-526 Interchange.

This warning includes...
 I-26 between mile markers 212 and 221.
 I-526 between mile markers 11 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3274 7983 3273 7985 3267 7986 3260 7996
      3252 8015 3253 8021 3250 8027 3251 8029
      3253 8026 3254 8026 3252 8030 3256 8038
      3294 8019 3284 7966
TIME...MOT...LOC 0248Z 271DEG 23KT 3289 8005 3254 8029 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:29 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 8, 7:29 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
729 PM EDT Sat Jul 8 2017

.SYNOPSIS...
A weak cold front will drop into the area Sunday then
dissipate. The area will then remain situated between an inland
trough and Bermuda high pressure for most of next week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
This Evening and Tonight: High pressure will gradually retreat east
over the western Atlantic while a weak cold front associated with a
large-scale trough shifts over the Appalachian Mountains and Mid-
Atlantic states, enhancing a piedmont trough inland. The setup will
favor warm conditions and potentially greater coverage of showers
and thunderstorms over parts of Southeast South Carolina and
Southeast Georgia this evening and early tonight. Isolated showers
ongoing inland will continue to struggle for the next hour or two,
but should eventually expand in coverage into the evening. Weak mid-
lvl lapse rates, lifted index values near -6 C, SBCAPE between 3000-
3500 J/kg, DCAPE around 1000 J/kg and PWATs up to 1.75 inches could
support a few pulse/multicell type thunderstorms capable of damaging
wind gusts this evening and early tonight. A lull in activity could
then occur for a few hours later tonight, but weak sfc convergence
and lingering instability should support a slight chance to low
chances of showers and/or thunderstorms late as the sfc cold
upstream gradually pushes over the Piedmont region. Chances of
precip appear greatest over northern areas of Southeast South
Carolina late tonight. Low temps are forecast to range in the
mid to upper 70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
Sunday: A series of upper shortwaves will approach from the west
while a weak cold front drops into the area. It's unclear
exactly how far southeast the front will move; at this point the
most likely scenario is that it will stall across inland areas.
Ahead of the front, moisture will pool, with Precipitable Water
values rising to 2.15" across the area. Ample sunshine will push
temps into the low 90s, yielding CAPEs 2000-3000 J/kg. There
should be ample instability and forcing to trigger scattered to
numerous showers and tstms, especially in the afternoon and
evening hours. The severe thunderstorm potential may be slightly
greater than a typical summertime day given a bit more 0-6 km
shear than normal (15-20 kt in the afternoon).

Monday and Tuesday: A broad upper trough pattern will persist
across the Southeast while Bermuda high pressure tries to
rebuild at the surface. A robust ribbon of 2"+ PWATs will remain
overhead while the upper shortwaves and afternoon sea breezes
provide ample forcing for scattered to numerous showers and
tstms. High temps will be in the lower 90s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The forecast area will remain situated between the Bermuda High
offshore and a weak Appalachian lee trough inland. For now, POPs in
this period will remain near climatological normals. Near-normal
temperatures are anticipated.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Upstream convection is forecast to come close to, but should
generally stay inland from KSAV early this evening. Thus we have
VCTS for this through 02Z.

A lee side trough and cold front to the NW, plus various outflow
boundaries could produce SHRA/TSRA over or near KCHS during the
late evening and pre-dawn hours. Until trends are better
defined we prefer to show no worse than VCTS from 02-08Z
Sunday.

Mid level energy, a stalled front near the area and considerable
moisture and instability will lead to scattered-numerous
SHRA/TSRA in the area Sunday afternoon/evening. VCTS seems
prudent at both KCHS and KSAV with better than normal
convective chances. Flight restrictions are possible if either
terminal is directly affected.

Extended Aviation Outlook: Potential for brief restrictions will
exist at KCHS and KSAV each day if terminals are directly impacted
by showers/thunderstorms, primarily during afternoon and early
evening hours.

&&

.MARINE...
This Evening and Tonight: The pressure gradient will remain somewhat
enhanced across the marine zones between Atlantic high pressure and
a trough of low pressure that reaches the Coastal Plain this
evening. The setup favors a 15-20 kt southwest wind over much of the
coastal waters to start off the night. Gusts of 25 kt should also be
common over northern South Carolina waters until around midnight
tonight when the pressure gradient begins to relax. As a result, A
Small Craft Advisory will now be in effect until 2 AM tonight.
Otherwise, winds will continue to decrease over all waters later
tonight. Seas will range between 2-4 ft over most waters while
peaking briefly to 5 ft over portions of northern South Carolina
waters beyond 15 nm from the coast.

Sunday through Thursday: The coastal waters will remain situated
between Bermuda high pressure to the east and a lee trough to
the west. This will maintain S to SW flow with the typical
enhancements along the coast with the afternoon sea breeze and
over the nearshore waters during evening nocturnal jetting.

Rip currents: Gusty south/southwest winds are likely along the
beaches into early evening. These winds in combination with the
upcoming full moon this weekend support a moderate risk of rip
currents for Charleston County into evening hours.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for AMZ350.

&&

NEAR TERM...DPB
SHORT TERM...JRL
LONG TERM...JMC
AVIATION...
MARINE...DPB/JRL
Hazardous weather outlook, Jul 8, 12:08 PM EDT, 9 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1208 PM EDT Sat Jul 8 2017

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>049-051-052-091615-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 nm-
Waters from Edisto Beach SC to Savannah GA out 20 nm-
Waters from Savannah GA to Altamaha Sound GA out 20 nm...including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 nm-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Coastal Jasper-
Tidal Berkeley-
1208 PM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ050-091615-
Charleston-
1208 PM EDT Sat Jul 8 2017

...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Jul 8, 8:54 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
854 PM EDT SAT JUL 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     3 NNW MILEY             32.98N  81.06W
07/08/2017                   HAMPTON            SC   911 CALL CENTER

            HAMPTON COUNTY DISPATCH REPORTED A TREE DOWN ON HIGHWAY
            601 NEAR THE COLLETON COUNTY LINE.

&&

EVENT NUMBER CHS1700409

BSH
Special weather statement, Jul 8, 8:54 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Charleston SC
854 PM EDT SAT JUL 8 2017

SCZ043>045-090145-
Inland Berkeley-Inland Colleton-Dorchester-
854 PM EDT SAT JUL 8 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON...BERKELEY
AND DORCHESTER COUNTIES...

At 854 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Reevesville to
near Ruffin, and moving east at 25 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Summerville, Indian Field, Slands Bridge, Givhans Ferry State Park,
Saint George, Dorchester, St. George and Ridgeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3290 8025 3297 8080 3319 8078 3333 8051
      3333 8050 3328 8049 3326 8043 3327 8039
      3326 8036 3328 8035 3327 8030 3330 8025
      3337 8024 3337 8018
TIME...MOT...LOC 0054Z 276DEG 21KT 3326 8071 3303 8074
Special weather statement, Jul 8, 9:01 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Charleston SC
901 PM EDT SAT JUL 8 2017

SCZ042-043-047-048-090145-
Inland Jasper-Hampton-Beaufort-Inland Colleton-
901 PM EDT SAT JUL 8 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...HAMPTON...
COLLETON AND JASPER COUNTIES...

At 901 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Grays, or 11 miles west of Yemassee, moving
northeast at 50 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Walterboro, Yemassee, Estill, Furman, Scotia, Coosawhatchie, Lena and
Tarboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3291 8040 3286 8040 3284 8039 3282 8041
      3248 8115 3272 8128 3296 8082
TIME...MOT...LOC 0101Z 246DEG 42KT 3268 8105
Local storm report, Jul 8, 9:15 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
915 PM EDT SAT JUL 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     1 E SMOAKS              33.09N  80.80W
07/08/2017                   COLLETON           SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN ON
            HIGHWAY 217 NEAR THE INTERSECTION WITH BEAVERS PASS
            ROAD.

&&

EVENT NUMBER CHS1700410

BSH
Local storm report, Jul 8, 9:25 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
925 PM EDT SAT JUL 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             4 NNW HARLEYVILLE       33.26N  80.48W
07/08/2017  E0.75 INCH       DORCHESTER         SC   SOCIAL MEDIA

            REPORT RECEIVED VIA TWITTER OF PENNY SIZED HAIL AND
            ZERO VISIBILITY AT MILE MARKER 175 ON I-26.

&&

EVENT NUMBER CHS1700411

BSH
Special weather statement, Jul 8, 9:37 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Charleston SC
937 PM EDT SAT JUL 8 2017

SCZ043-044-047>051-090215-
Coastal Colleton-Inland Jasper-Coastal
Jasper-Charleston-Beaufort-Inland Colleton-Dorchester-
937 PM EDT SAT JUL 8 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...
CHARLESTON...COLLETON...DORCHESTER AND JASPER COUNTIES...

At 936 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Bluffton, moving northeast at 30 mph.
Additional storms are possible across the area.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Hilton Head Island, Bluffton, Beaufort, Port Royal, Ridgeland, Edisto
Beach, Bellinger Hill Area and Clarendon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3257 8003 3252 8016 3253 8021 3245 8032
      3241 8034 3244 8041 3237 8040 3231 8042
      3225 8058 3219 8065 3204 8093 3221 8110
      3250 8108 3290 8026
TIME...MOT...LOC 0136Z 233DEG 25KT 3220 8088

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:19 PM EDTSevere Thunderstorm WarningCHSHampton, Jasper41 min
Jul 8, 8:47 PM EDTSevere Thunderstorm WarningCHSJasper58 min
Jul 8, 8:54 PM EDTSpecial Weather StatementCHSDorchester51 min
Jul 8, 8:59 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester61 min
Jul 8, 9:01 PM EDTSpecial Weather StatementCHSColleton, Hampton44 min
Jul 8, 9:37 PM EDTSpecial Weather StatementCHSBeaufort, Jasper38 min
Jul 8, 9:41 PM EDTSpecial Marine WarningCHS2 hr
Jul 8, 10:27 PM EDTSpecial Marine WarningCHS2 hr
Jul 9, 5:34 PM EDTSpecial Weather StatementCHSBamberg26 min
Jul 9, 5:52 PM EDTSpecial Weather StatementCHSJasper23 min
Jul 9, 7:32 PM EDTAreal Flood AdvisoryCHSColleton118 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.